Research

Contraction of an adapted functional calculus


Reference:

Cotton, P. and Dooley, A. H., 1997. Contraction of an adapted functional calculus. Journal of Lie Theory, 7 (2), pp. 147-164.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://www.emis.de/journals/JLT/

Details

Item Type Articles
CreatorsCotton, P.and Dooley, A. H.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code33119

Export

Actions (login required)

View Item